# SDR B3OR20060126

- Difficulty date: January 26, 2006
- Submitted: January 26, 2006
- Operation: General aviation
- Aircraft: N5204J
- Make and model: Snias AS350B2
- Aircraft serial: 3118
- Aircraft time: 1,864 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,677 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Assy
- Part number: 350A34021006
- Part serial: M3180
- Condition: Misoverhauled
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE TBO REPLACEMENT, DISCOVERED THE NEWLY OVERHAULED TAIL ROTOR DRIVESHAFT FORWARD END WAS UNPAINTED CAUSING AN UNSERVICEABLY LOOSE FIT OF THE NR 5 BEARING.  MANUFACTURER TECHNICAL REPRESENTATIVES VERIFIED THAT THE AREA IN QUESTION IS SUPPOSED TO BE PAINTED UP TO THE SPLINES.   PART WAS RETURNED FOR FURTHER REWORK.
